| Model Number |
C24101E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that unspecificed number of bd alaris pump module smartsite amber infusion set experienced occlusion.The following information was provided by the initial reporter: it was reported by the customer that lipids are not priming past the filter.As we are seeing such an influx in the same issue.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown.H.4 device manufacture date: unknown.
Event or Problem Description
It was reported that unspecified number of bd alaris pump module smartsite amber infusion set experienced occlusion.The following information was provided by the initial reporter: it was reported by the customer that lipids are not priming past the filter.As we are seeing such an influx in the same issue.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09-jun-2023.Investigation summary: two samples model c24101e, lot 22115578 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Samples were primed with water.No occlusion was observed.The customer complaint that solution was unable to prime past the filter was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model c24101e lot number 22115578 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.